# SDR FDEA200911244150

- Difficulty date: November 24, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 31,194 hours, 9,767 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cockpit Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OIL ODOR IN THE COCKPIT AFTER DEPARTURE THAT DID NOT SUBSIDE.  RETURNED TO DEPARTURE.  R & R NR 1 & 2 WATER SEPARATOR COALESCER BAGS AS PRECAUTION TO REMOVE ANY RESIDUE THAT MIGHT CAUSE ODOR IN COCKPIT IAW AMM 21-51-16-3.  AFTER REPLACEMENT, PERFORMED AN AIR COOLING SYS SERVICING. CLEANED AIR CON DUCTS IAW AMM 21-51-00-3, PERFORMED BOTH APU & ENG BLEED AIR SYS CLEANING IAW AMM 21-51-00-3.  RAN APU IAW JRH, & PERFORMED ENGINE RUN IAW JRH CH 6.  ALL INDICATIONS NORMAL.  ACFT OK FOR SERVICE. APU INLET & COMPT INSP, NO OIL FOUND.
